RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2010, Volume 3, Issue 4, Pages 500–506 (Mi jsfu148)  

This article is cited in 5 scientific papers (total in 5 papers)

The dual problem to M. A. Goldshtik problem with arbitrary vorticity

Isaak I. Vainshtein

Institute of Space and Information Technologies, Siberian Federal University, Krasnoyarsk, Russia

Abstract: The existence of solutions of the dual problem to M. A. Goldshtik problem with arbitrary vorticity was proved in this paper. The effect of non-uniqueness of the solution was determined on a model example.

Keywords: vortex and potential flows, integral equation, Green function, Liouville equation.

Full text: PDF file (227 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.956.25+532.51
Received: 18.06.2010
Received in revised form: 25.07.2010
Accepted: 10.08.2010

Citation: Isaak I. Vainshtein, “The dual problem to M. A. Goldshtik problem with arbitrary vorticity”, J. Sib. Fed. Univ. Math. Phys., 3:4 (2010), 500–506

Citation in format AMSBIB
\Bibitem{Vai10}
\by Isaak~I.~Vainshtein
\paper The dual problem to M.\,A.~Goldshtik problem with arbitrary vorticity
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2010
\vol 3
\issue 4
\pages 500--506
\mathnet{http://mi.mathnet.ru/jsfu148}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu148
  • http://mi.mathnet.ru/eng/jsfu/v3/i4/p500

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Isaak I. Vainshtein, “Reshenie dvukh dualnykh zadach o skleike vikhrevykh i potentsialnykh techenii variatsionnym metodom M. A. Goldshtika”, Zhurn. SFU. Ser. Matem. i fiz., 4:3 (2011), 320–331  mathnet
    2. D. K. Potapov, “O kolichestve reshenii v zadachakh na sobstvennye znacheniya dlya uravnenii ellipticheskogo tipa s razryvnymi nelineinostyami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(26) (2012), 251–255  mathnet  crossref
    3. Dmitrii K. Potapov, “Zadachi upravleniya dlya uravnenii so spektralnym parametrom i razryvnym operatorom pri nalichii vozmuschenii”, Zhurn. SFU. Ser. Matem. i fiz., 5:2 (2012), 239–245  mathnet
    4. Isaak I. Vainshtein, Irina M. Fedotova, “Dualnaya zadacha k zadache M. A. Goldshtika s neogranichennoi zavikhrennostyu”, Zhurn. SFU. Ser. Matem. i fiz., 5:4 (2012), 515–526  mathnet
    5. D. K. Potapov, “On solutions of the Gol'dshtik problem”, Num. Anal. Appl., 5:4 (2012), 342–347  mathnet  crossref  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:254
    Full text:59
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019